SciELO - Scientific Electronic Library Online

 
vol.25 número3UNE REMARQUE SUR LA TRACE DE LA TORSION ET LE TENSEUR DE RICCIA NEW NOTION OF SP-COMPACT L-FUZZY SETS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.25 n.3 Antofagasta dic. 2006

http://dx.doi.org/10.4067/S0716-09172006000300002 

 

Proyecciones
Vol. 25, No 3, pp. 237-247, December 2006.
Universidad Católica del Norte
Antofagasta - Chile

 

L-FUZZY CLOSURE OPERATOR*

 

YUELI YUE1, FU.GUI SHI2

1INSTITUTE OF TECHNOLOGY, CHINA
2UNIVERSITY OF CHINA, CHINA


Abstract

The aim of this paper is to study L-fuzzy closure operator in Lfuzzy topological spaces. We introduce two kinds of L-fuzzy closure operators from different point view and prove that both L-TFCS.the category of topological L-fuzzy closure spaces.and L-PTFCS.the category of topological pointwise L-fuzzy closure paces.are isomorphic to L-FCTOP.

Key words: L-fuzzy co-topology; fuzzy remote neighborhood system; L-fuzzy closure operator


 

REFERENCES

[1] J. Adamek, H. Herrlich, G.E. Strecker, Abstract and Concrete Categories,John Wiley and Sons, Inc., (1990).         [ Links ]

[2] C. L. Chang, Fuzzy topological spaces, J.Math.Anal.Appl. 24, pp. 182—193, (1968).         [ Links ]

[3] K. C. Chattopadhyay, S. K. Samanta, Fuzzy topology: fuzzy closureoperator, fuzzy compactness and fuzzy connectedness, Fuzzy Sets andSystems 54, pp. 207—212, (1993).         [ Links ]

[4] Gierz, et al., A Compendium of Continuous Lattices, Springer, Berlin,(1980).         [ Links ]

[5] U. Höhle, Upper semicontinuous fuzzy sets and applications,J.Math.Anal.Appl. 78, pp. 659—673, (1980).         [ Links ]

[6] U. Höhle, A.P. Šostak, Axiomatic foundations of fixed-basis fuzzytopology, Chapter 3 in: U. Höhle, S.E. Rodabaugh (Eds), Mathematics of Fuzzy Sets-Logic, Topology, and Measure Theory, Kluwer Academic Publishers (Boston/Dordrecht/London), pp. 123—272, (1999).         [ Links ]

[7] Y. C. Kim, Initial L-fuzzy closure spaces, Fuzzy Sets and Systems 133,pp. 277—297, (2003).         [ Links ]

[8] T. Kubiak, On fuzzy topologies, Ph.D. Thesis, Adam Mickiewicz, Poznan,Poland, (1985).         [ Links ]

[9] Y. Liu, M. Luo, Fuzzy Topology, World Scientific Publishing Co.Pte.Ltd, Singapore, (1997).         [ Links ]

[10] S. E. Rodabaugh, Powerset operator foundations for poslat fuzy settheories and topologies, Chapter 2 in [6].         [ Links ]

[11] S. E. Rodabaugh, Categorical foundations of variable-basis fuzzytopology, Chapter 4 in [6].         [ Links ]

[12] A. P. Šostak, On a fuzzy topological structure, Rendiconti CiecoloMatematico Palermo (Suppl.Ser.II) 11, pp. 89—103, (1985).         [ Links ]

[13] A.P. Šostak,, Basic structures of fuzzy topology, J. Math. Sci. 78 (6),pp. 662—701, (1996).         [ Links ]

[14] R. Lowen, L. Xu, Alternative characterizations of FNCS, Fuzzy Setsand Systems, 104, pp. 381-391, (1999).         [ Links ]

[15] Y. Yue , J. Fang , Categories isomorphic to the Kubiak-Šostak extensionof TML, Fuzzy Sets and Systems, 157, pp. 832-842 (2006).         [ Links ]

 

Yueli Yue
Department of Mathematics
Beijing Institute of Technology
Beijing, 100081,
P. R. China

e-mail : yueliyue@163.com

Fu-Gui Shi
Department of Mathematics
Ocean University of China,
Qingdao, 266071,
P. R. China
e-mail : fuguishi@bit.edu.cn

 

Received : May 2006. Accepted : October 2006

*The project is supported by the National Natural Science Foundation of China (10371079) and the Base Research Foundation of Beijing Institute of Technology.

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons